# SDR DXTA200400440

- Difficulty date: November 6, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 2,576 hours, 1,542 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 99144751
- Part serial: 800
- Condition: Failed
- Location: Fuel Cell
- Part time: 2,576 hours, 1,542 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT THE WING TANK OVERFILL L CAS MESSAGE CAME ON.  THE LEFT WING TANK SHOWED 3200 LBS OF FUEL IN IT AND FUEL STARTED TO VENT OVERBOARD, VENTING STOPPED AT ABOUT 2970 LBS INDICATED IN L WING TANK.  AFTER LANDING (20 MIN LATER) CREW NOTICED THE UNDERSIDE OF THE L WING WAS WET.  DEFUELED & SUMPED LEFT WING TANK.  GAINED ACCESS TO AND INSPECTED CLIMB VENT TUBE AT I/B END OF WING TANK & FOUND IT TO BE POSITIONED & SECURED PROPERLY.  INSPECTED SURGE TANK DRAIN LINE FOR CLOGS WITH BOROSCOPE & FOUND NO DEBRIS.  REPLACED SURGE TANK DRAIN FLAPPER VALVE P/N 9914475-1 WITH NEW FLAPPER.  REPLACED VENT FLOAT VALVE AT O/B END OF WING TANK WITH A SERVICEABLE UNIT.  REFUELED WING TANKS & FOUND NO LEAKS.
